Research ArticleOpen accessEvery word in the titleRegionalization Method for Nonlinear Differential Equation Systems In a Cartesian PlanBelaib LekhmissiJournal of Mathematics and Statistics, Vol. 2, Issue 4 · 31 Dec 2006 · 6,069 accessesView PDFCite
136 results for “differential method”
Set a search alertResearch ArticleOpen accessEvery word in the titleDifferential Reaction of Citrus Species in Malaysia to Huanglongbing (HLB) Disease using Grafting MethodHajivand Shokrollah, Thohirah Lee Abdullah, Kamaruzaman Sijam et al.American Journal of Agricultural and Biological Sciences, Vol. 4, Issue 1 · 31 Mar 2009 · 11,139 accessesView PDFCite
Research ArticleOpen accessIn the keywordsSolution of Second Order Ordinary Differential Equation Associated with Toeplitz and Stiffness MatricesSami H. AltoumAmerican Journal of Applied Sciences, Vol. 15, Issue 8 · 30 Oct 2018 · 7,448 accessesView PDFCite
Research ArticleOpen accessIn the keywordsExplicit Direct Integrators of RK Type for Solving Special Fifth-Order Ordinary Differential EquationsMohammed S. Mechee, Murtaza A. KadhimAmerican Journal of Applied Sciences, Vol. 13, Issue 12 · 26 Dec 2016 · 7,940 accessesView PDFCite
Research ArticleOpen accessIn the keywordsAn Expansion Iterative Technique for Handling Fractional Differential Equations Using Fractional Power Series SchemeRadwan Abu-Gdairi, Mohammed Al-Smadi, Ghaleb GumahJournal of Mathematics and Statistics, Vol. 11, Issue 2 · 18 Sep 2015 · 7,807 accessesView PDFCite
Research ArticleOpen accessIn the keywordsA Comparison of Explicit Semi-Analytical Numerical Integration Methods for Solving Stiff ODE SystemsE.R. El-Zahar, H.M. Habib, M.M. Rashidi, I.M. El-DesokyAmerican Journal of Applied Sciences, Vol. 12, Issue 5 · 26 Jun 2015 · 6,955 accessesView PDFCite
Research ArticleOpen accessIn the keywordsNEW APPROACH TO SOLVE HYBRID FUZZY DIFFERENTIAL EQUATIONSaveetha Natesan, Nirmala Venkatachalem, S. Chenthur PandianJournal of Mathematics and Statistics, Vol. 9, Issue 3 · 1 Jul 2013 · 6,485 accessesView PDFCite
Research ArticleOpen accessIn the keywordsOn the Closed Form Solutions of Linear and Nonlinear Cauchy Reaction-Diffusion Equations Using the Hybrid of Fourier Transform and Variational Iteration MethodS.S. Nourazar, A. Nazari-Golshan, M. NourazarPhysics International, Vol. 2, Issue 1 · 26 Oct 2011 · 8,195 accessesView PDFCite
Research ArticleOpen accessIn the keywordsSolving Directly Two Point Non Linear Boundary Value Problems Using Direct Adams Moulton MethodZanariah Abdul Majid, Phang Pei See, Mohamed SuleimanJournal of Mathematics and Statistics, Vol. 7, Issue 2 · 18 May 2011 · 7,882 accessesView PDFCite
Research ArticleOpen accessIn the keywordsVariational Homotopy Perturbation Method for the Zakharove-Kuznetsov EquationsMashaallah Matinfar, Maryam GhasemiJournal of Mathematics and Statistics, Vol. 6, Issue 4 · 24 Dec 2010 · 7,254 accessesView PDFCite